IEEE - Institute of Electrical and Electronics Engineers, Inc. - Computation of the Variance of the Waiting Time for Token Rings

Author(s): M. Ferguson
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1986
Volume: 4
Page(s): 775 - 782
ISSN (Paper): 0733-8716
DOI: 10.1109/JSAC.1986.1146407
Regular:

The main new result in this paper is a simple expression for the variance of the waiting time for a token ring with an infinite number of stations, nonsymmetric Poisson traffic, deterministic ring... View More

Advertisement